IGB

Connexion

(Article of periodic en Anglais - 1982)

Document title

Computing migration probabilities

Authors(s) and Affiliation(s)

BOSCH W. ; HEINY R. ;

Abstract

Dérivation de formules pour calculer la probabilité d'émigration d'une région de forme convexe, avec des mouvements variables.

Source

Article of periodic

published at : Geografiska annaler Serie B human geography Stockholm

Editor :

Millesime : 1982, vol. 64, no1 [pp. 35-39]

Bibliographic references : 6 réf.

Language

Anglais

Refdoc record number (ud4) : 12450091 : Permanent link - XML version
Powered by Pxxo